# SDR DJFA2007079

- Difficulty date: July 21, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N731TA
- Make and model: Beech 400A
- Aircraft serial: RK273
- Aircraft time: 6,125 hours, 5,194 cycles
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Idler Link
- Part number: 20200081
- Condition: Broken
- Location: Thrust Reverser
- Part time: 6,125 hours, 5,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, CREW NOTICED DAMAGE TO THE RT THRUST REVERSER (TR).  MAINTENANCE FOUND THE IDLER ARM  ROD END BROKEN.  THE BREAK BISECTED THE ROD END PERPENDICULAR TO THE ARM.  THE BUSHING REMAINED ATTACHED TO THE DOOR ASSEMBLY. THE BROKEN ARM INDUCED ADDITIONAL DAMAGE INTO THE ADJACENT STRUCTURE.   THE (TR) WAS REMOVED AND REPLACED.
